An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Tired.

Discussion in 'Withdrawal Symptoms' started by kychange, May 28, 2020.

  1. kychange

    kychange Member

    Well, this is the first time i've REALLY wanted to get away from this. As a quick backstory, i broke my back when i was 16 years old, i've been in pain management nearly my entire life. From norcos 5's, 7.5's, 10's then to percs, 7.5 to 10. I remember initially i could take 1 or 2 a day and not even think about it. It progressed to a point to where i was easily taking 10+ perc 10's a day. 2 when i'd wake up, another 2 hours later and then one every 3 hours. I have been running through a 10x4/day script within 2 weeks for the last 6-8 months straight and dealing with the detox for a few days but still being able to get pills from friends/family/etc. This time i've had enough of it. Today is my 4th day off of them and i'm just now getting to the point of being clear-headed. It feels as if i have jumped off of a speeding train and now time moves very, very slowly. First 24 hours were a nightmare, peaked yesterday at day 3 but today wasn't that bad. In fact, today is my birthday and a friend of mine came over with a tab and handed it to me and i gave it back, so i feel as if i passed my first "test" on this. It may not seem like much to others but i'm 33 and have been on these pills since i was 16 and this is the longest i've ever been "off" of them. I have a refill on the 30th that'll be available but i've told a close family member that i do not want them and to get them and throw them away when the time comes. I'm just trying to stay focused at this point.
    Davers likes this.
  2. amillie412

    amillie412 Senior Contributor

    first off...congratulations and happy belated birthday! its always a thin line when someone actually needs the medication for chronic pain, but then it also turns itself into an addiction. i am sure your body is going to thank you a million times over again once all the medication is out of your system. it made my body and mind feel so much lighter it was like a took off a 50 pound backpack. each day gets easier..keep going. i would love an update to see how you are.
    Davers likes this.
  3. Davers

    Davers Community Champion

    Good for you .

    Please respond honestly about what has occurred since you first posted.

    I will not judge you .